Ibugesic Plus Suspension 60 ml
Selected Pack Size: 60
- 100 ml
- 60 ml
IBUPROFEN-100MG + PARACETAMOL-162.5MG
About Ibugesic Plus Suspension 60 ml
Ibugesic Plus Suspension 60 ml belongs to a class of painkillers called as non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic) in nature. Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. While, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis etc. Besides this it is also useful for dental pain which can occur due to damage to the tooth nerve, infection, decay, extraction or injury.
Ibugesic Plus Suspension 60 ml is composed of two medicines namely Ibuprofen and Paracetamol. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Together all these two medicines help in reducing mild to moderate pain in a shorter duration.
Ibugesic Plus Suspension 60 ml can be taken with or after the meal. If stomach upset or irritation occurs, it is advisable to take Ibugesic Plus Suspension 60 ml with food or milk. It should be swallowed whole with a glass of water. Do not crush or chew the tablets. Do not take Ibugesic Plus Suspension 60 ml if your pain lasts for more than ten days or fever lasting for more than three days. Do not take double dose if you missed one dose. Like all medicines, Ibugesic Plus Suspension 60 ml may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity.
Do not take Ibugesic Plus Suspension 60 ml if you are allergic to painkillers like aspirin, ibuprofen, naproxen, or diclofenac. It is not recommended for use in children, people with liver disease, heart disease or gastric ulcers/bleeding problems. Ibugesic Plus Suspension 60 ml may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your symptoms of pain, inflammation, and fever do not disappear even after ten days.
Uses of Ibugesic Plus Suspension 60 ml
Muscle pain, Arthritis pain, Headache, Migraine, Backache, Dental pain, Fever
Ibugesic Plus Suspension 60 ml is composed of Ibuprofen and Paracetamol primarily used to treat mild to moderate pain. Ibugesic Plus Suspension 60 ml is prescribed mainly to treat pain and get relief from discomfort cause in conditions like tooth pain, arthritis, period pain and other type of short term pains. It helps in treating pain by blocking the chemical messenger (prostaglandin) in the brain responsible for causing pain. Ibuprofen works by blocking the effect of a chemical known as prostaglandin responsible for inducing pain and inflammation in our body. On the other hand, Paracetamol lowers the elevated body temperature and mild pain by inhibiting the synthesis of prostaglandin by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Paracetamol has got the advantage of producing less gastric irritation compared to other painkillers like aspirin.
Directions for Use
Side Effects of Ibugesic Plus Suspension 60 ml
Most of the side effects of Ibugesic Plus Suspension 60 ml do not require medical attention and gradually resolve over time. The most common side effect of Ibugesic Plus Suspension 60 ml are thrombocytopenia (low level of platelets), neutropenia/leucopenia (low white blood cells), skin rashes (urticaria), peptic ulcers, gastrointestinal bleeding, nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, colitis (inflammation of the intestine) and Crohn’s disease (inflammatory bowel disorder). These side effects are for a short time interval. However, if these side effects persist reach out to the doctor.
In-Depth Precautions and Warning
Caution is advised in people with underlying sensitivity to aspirin and other pain killers. Ibugesic Plus Suspension 60 ml is contraindicated in children below 12 years of age under 40 kg of weight. If treatment is required for more than 3 days consult your doctor. Ibugesic Plus Suspension 60 ml should be taken with caution if you have an allergy to paracetamol, ibuprofen, aspirin, or other pain killers, highly sensitive reactions (asthma, lip/face/throat swelling), existing stomach ulcer or bleeding associated pain killers, blood clotting disorder, heart diseases (like congestive heart failure), kidney disease, peptic ulcer, other active bleeding (like brain stroke bleeding), and severe dehydration (due to vomiting, diarrhoea). Liver damage might occur if taken for a longer duration as it contains paracetamol. The skin should be closely monitored as skin allergic reactions like Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) have been reported with the use of Ibugesic Plus Suspension 60 ml. Blood pressure and cardiovascular (heart) status should be monitored closely during the treatment with Ibugesic Plus Suspension 60 ml especially in people affected with high blood pressure and who had a history of heart failure.
Drug Interaction: Ibugesic Plus Suspension 60 ml is shown to interact with various drugs. Some of them includes lithium, blood thinner or anticoagulant (warfarin, ticlopidine), anti-arthritis pills (methotrexate), blood pressure or heart medicine, nausea/vomiting medicine (metoclopramide, domperidone), diuretic/water pills (thiazides, furosemide), steroid medicine (prednisone), quinolones antibiotics (ciprofloxacin), respiratory medicines (theophylline, ephedrine), cholesterol reducing medicine (colestyramine) and antidepressants (duloxetine). These drugs may affect the working of Ibugesic Plus Suspension 60 ml and may alter its efficacy.
Drug-Food Interaction: Ibugesic Plus Suspension 60 ml interacts with alcoholic beverages and increases your risk of stomach bleeding.
Drug-Disease Interaction: Ibugesic Plus Suspension 60 ml should not recommend for people having liver disease (like Gilbert’s syndrome in which liver does not process bile), asthma, skin allergic diseases (Stevens-Johnson syndrome, toxic epidermal necrolysis), blood clot disorder, high blood pressure (hypertension), or history of heart failure. Besides this, Ibugesic Plus Suspension 60 ml should not be given to the children suffering with influenza (flu) or chickenpox. It should also be avoided in case of presence of gastric/duodenal ulcers and low glutathione level.